Treatment For Dizziness, Blurry Eyes And Fatigue?

Illustration of Treatment For Dizziness, Blurry Eyes And Fatigue?
Illustration: Treatment For Dizziness, Blurry Eyes And Fatigue? primaryeyecare.net

my head feels heavy and often dizzy also tired eyes like blurred and often easily tired because I’m a futsal player if in the field so I often get tired easily. Also added like it feels like to faint. I am a 19-year-old student. Please ask for help, because this really disrupts my futsal career and my academic

1 Answer:

Hello, thank you for asking at HealthReplies.com


Based on the complaint you made, there are several possibilities that can cause similar complaints. To get the right treatment it is necessary to know the cause of the complaint it is necessary to do a history and direct physical examination. Some possibilities include:

Fibromyalgia
Tension headache
Hypotension
Hypoglycemia
Dehydration

In the meantime what you can do include:

Keep your intake fulfilled and healthy
Eat regularly and regularly
Increase fluid intake
Sleep and rest enough
Manage stress
Warm up before starting to exercise
Exercise regularly and regularly

If your complaint does not improve or you are worried you should check with your nearest doctor for further examination and treatment related to your condition


So much information from me, hopefully it helps

: by

Related Question

Overcoming Stress And Excessive Pressure?

Overcoming Stress And Excessive Pressure?

(12 months ago)

I want to ask. How to deal with depression and excessive pressure? Thank you...

How To Neutralize Drugs In The Body?

How To Neutralize Drugs In The Body?

(1 year ago)

I want to ask there is a friend of mine who uses methamphetamine and cannabis drugs .. how long can the body disappear and is there a way to neutralize it quickly … because m...

Bleed When Related?

Bleed When Related?

(1 year ago)

Good night. Sorry permission to ask … I menstruated 10 days yesterday. then stopped it has been 2 days .. but when I got in touch with my husband bleeding again. Is that norm...

Leave a Reply

Your email address will not be published. Required fields are marked *